# SDR CALA2025020602227

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 120,387 hours, 12,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT OVER SEATS 3GL INOP. AREA LIGHT LAMP REPLACEMENT CARRIED OUT REF.: AMM TASK 33-51-03-960-801 SATISFACTORY.PARTS USED: 00-0596-3-2874, QTY :1
